# SDR QMLA2013051913067

- Difficulty date: May 19, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N136KY
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0494
- Aircraft time: 2,658 hours, 7,852 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion
- Part number: 4649302041
- Part serial: 1541
- Condition: Damaged
- Location: Nr 2 Mgb
- Part time: 2,658 hours, 7,852 cycles
- Component: Mgb, 010
- Component part number: 4649010008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED A MGB CHIP LIGHT.  ACFT WAS SHUTDOWN AND THE CHIP DETECTOR WAS CHECKED. A LARGE CHIP WAS FOUND, REFERING TO ASB 135-63-012 THE CHIP WAS CLASSIFIED AS " STAGE C". THE NR 2 INPUT GEAR WAS REMOVED AT THIS TIME AND PITTING WAS NOTED ON THE GEAR.  THIS MX EVENT IS STILL IN WORK AT THE TIME OF THIS SUBMISSION AS WE ARE CURRENTLY AWAITING A REPLACEMENT MGB TO ARRIVE TO INSTALL AND RETURN THIS ACFT TO SERVICE.
